Hardy's inequalities and integral operators on Herz-Morrey spaces

Research output: Contribution to journalArticlespeer-review

Abstract

We obtain some estimates for the operator norms of the dilation operators on Herz-Morrey spaces. These results give us the Hardy's inequalities and the mapping properties of the integral operators on Herz-Morrey spaces. As applications of this general result, we have the boundedness of the Hadamard fractional integrals on Herz-Morrey spaces. We also obtain the Hilbert inequality on Herz-Morrey spaces. Copyright © 2020 Tat-Leung Yee and Kwok-Pun Ho, published by De Gruyter.
Original languageEnglish
Pages (from-to)106-121
JournalOpen Mathematics
Volume18
Issue number1
Early online dateMar 2020
DOIs
Publication statusPublished - 2020

Citation

Yee, T.-L., & Ho, K.-P. (2020). Hardy's inequalities and integral operators on Herz-Morrey spaces. Open Mathematics, 18(1), 106-121. doi: 10.1515/math-2020-0008

Keywords

  • Herz spaces
  • Morrey spaces
  • Central Morrey space
  • Hardy’s inequalities
  • Integral operators
  • Boyd's indices
  • Hadamard fractional integrals
  • Hilbert inequality

Fingerprint Dive into the research topics of 'Hardy's inequalities and integral operators on Herz-Morrey spaces'. Together they form a unique fingerprint.